advertisement
Question
Posted by: Pikkie | 2010/06/15

Bipolar &  desire to cheat

I am very scared. I was diagnosed with Bipolar 2, in 2008. I went through a hypomanic stage, during which I had R10 000 in credit card debt, drank a lot and acted promiscuous, cheating on my BF with a stranger which I only used for the sex. It wasn''t emotional at all. Its been going really good since I started medication, I haven''t had any serious setbacks in 2 years. I got married a few months ago, and I am really happily married. I became so obsessed with being " good"  that I refused social interaction with other men, quit drinking and refused to watch porn with my BF. I think I was so scared that I might fall back into my old ways again. But lately, its like I can''t stop thinking about the other guy, not HIM, but the sex. I started having the occasional glass of wine, and it feels like everything is starting again :( I''m now thinking of sex with other guys all day. Its not like I''m unsatisfied in my marriage,my husband will do anything to satisfy me, and our sexlife is great. I just don''t know what to do with all this crazy thoughts in my head!!!! I am so scared, because I feel like I can''t control the thoughts. I''m not physically doing anything about it but this is how it started last time,and I just want it to STOP!! My husband then taped a soft porn movie,which I felt aroused by for the first time in 2 years...I used to be so disgusted by anything besided OUR sexlife but now I am so confused. I''m even thinking of sex between women.

Please help me because I don''t know what to do!!!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Congratulations on working so well with your shrink, and using your meds to help you gain control over the bipolar disorder. I wonder whether there might be an early move of the mood towards anothe rhypomanic episode, associated with this inconvenient manner of increased libido. And this sense of being unable to control some of your thoughts - it'd be wise to see your shrink again for a re-assesment, and maybe a re-adjustment of the meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: ME | 2010/06/17

Hi,

I would like to comment on Jaybird... sorry, but ...One can''t throw stones if you''re living in a glass house... I understand what Pikkie is going through.
I''m a Divorced young mom of 2, had depression for years (Had abusive marriage, but I never cheated) - diagnosed now with Acute depression, on meds. I have a huge libido, loves sex, and feel like a young boy in a ladies body... I also love my red wine, and I know that I''m making matters worse... All advise I can give you, is... Don''t try and fix all your issues at once.... take one at a time... try, and start by having 1 or 2 glasses less... you''ll feel proud of yourself the following day, and then ''tackle'' the sex issue.... there I don''t have even advise for myself, but all I can say - I understand!! Good luck

Reply to ME
Posted by: jaybird | 2010/06/15

Drinking. You might as well flush your meds down the toilet if you going to drink with them.
Give up the alcohol and maybe magically you''ll be ok again.
Or speak to your doctor and explore what else may be causing this.
A bipolar who drinks doesn''t want to get better.
Good luck.

Reply to jaybird
Posted by: cybershrink | 2010/06/15

Congratulations on working so well with your shrink, and using your meds to help you gain control over the bipolar disorder. I wonder whether there might be an early move of the mood towards anothe rhypomanic episode, associated with this inconvenient manner of increased libido. And this sense of being unable to control some of your thoughts - it'd be wise to see your shrink again for a re-assesment, and maybe a re-adjustment of the meds.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement